# SDR AALA202512246738

- Difficulty date: December 24, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 79,842 hours, 38,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHT TEST FOUND MESSAGES ESPU INT LOAD AFT L,AND ESPU EXT AFT L. MAINTENANCE REPLACED ENTRANCE EMERGENCY LIGHT IAW AMM 35-51-11.
